О СУММИРУЕМОСТИ РЕШЕНИЙ ЗАДАЧИ ДИРИХЛЕ ДЛЯ НЕЛИНЕЙНЫХ\R\NЭЛЛИПТИЧЕСКИХ УРАВНЕНИЙ С ПРАВОЙ ЧАСТЬЮ ИЗ КЛАССОВ, БЛИЗКИХ К L1

Translated title of the contribution: SUMMABILITY OF SOLUTIONS OF THE DIRICHLET PROBLEM\R\NFOR NONLINEAR ELLIPTIC EQUATIONS WITH RIGHT-HAND SIDE\R\NIN CLASSES CLOSE TO L1

Research output: Contribution to journalArticle

Translated title of the contributionSUMMABILITY OF SOLUTIONS OF THE DIRICHLET PROBLEM\R\NFOR NONLINEAR ELLIPTIC EQUATIONS WITH RIGHT-HAND SIDE\R\NIN CLASSES CLOSE TO L1
Original languageRussian
Pages (from-to)934-939
Number of pages6
JournalМатематические заметки
Volume107
Issue number6
DOIs
Publication statusPublished - 2020

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this